“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14947
School of Mathematics
  Title:   Star saturation number of random graphs
1.  Ali Mohammadian
2.  Behruz Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Math.
  Vol.:  341
  Year:  2018
  Pages:   1166-1170
  Supported by:  IPM
For a given graph F, the F-saturation number of a graph G is the minimum number of edges in an edge-maximal F-free subgraph of G. Recently, the F-saturation number of the Erdös-Rényi random graph \mathbbmslG(n, p) has been determined asymptotically for any complete graph F. In this paper, we give an asymptotic formula for the F-saturation number of \mathbbmslG(n, p) when F is a star graph.

Download TeX format
back to top
scroll left or right